# SDR RAIA201601310001

- Difficulty date: January 31, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 29,801 hours, 23,949 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Seat 6d
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SMOKE IN THE CABIN AT THE GATE.  OBSERVED FLASHING AROUND OVERHEAD OF SEAT 6D.
